# SDR DALA2016110108100

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 48,932 hours, 16,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MAINTENANCE CHECK OF THE DATUM AIRCRAFT , 5 (EA) DENTS WERE FOUND ON THE FUSELAGE SKIN, BETWEEN STA 620 TO 650 AND S-17L TO S-18L.  REFERENCE ER/A 547309-14 REV ORIG.
